# SDR 9610189968

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE INTERIOR TAIL CONE HANDLE FROM THE CLIPS AND EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAIL CONE, SAME HANDLE.  ADJUSTED THE CLIPS AND THE RELEASE SYSTEM PER MM 53-50-3, CHECKED OK.
